# SDR ASAA1158856

- Difficulty date: January 19, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 7,618 hours, 2,336 cycles
- Engine: Cfmint CFM567B273
- Engine time: 7,618 hours, 2,336 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT SUMP CHIP DETECTOR HAD A LARGE PIECE OF NON MAGNETIC MATERIAL IN THE SCREEN.  RECOVERED MATERIAL SENT TO POWERPLANT ENGINEERING FOR ANALYSIS.  RAN NR 2 ENG AT 70 PERCENT N1 FOR 10 MIN & RECOMPLIED WITH TASKCARD 78472040 NO ADDITIONAL MATERIALS RECOVERED PLACED NR 2 ENGINE ON DEFERRAL TO BE RE-INSPECTED EVERY 50-75 HRS UNTIL ANALYSIS RESULTS REF CFMI CHIP DETECTOR & AMM 79-00-00. LAB ANALYSIS HAS IDENTIFIIED THE DEBRIS AS NON MAGNETIC SEAL MATERIAL.  INSPECTED NR 2 ENG AFT SUMP CHIP DETECTOR REF AMM 79-00-00.  NO DEBRIS FOUND.  CLEARED PLT DEFERRAL.
